RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 5, Pages 736–746 (Mi mz5102)  

This article is cited in 1 scientific paper (total in 1 paper)

Birational invariants of rational surfaces

A. N. Skorobogatov


Full text: PDF file (1057 kB)

English version:
Mathematical Notes, 1986, 39:5, 404–409

Bibliographic databases:

UDC: 513.6
Received: 11.03.1985

Citation: A. N. Skorobogatov, “Birational invariants of rational surfaces”, Mat. Zametki, 39:5 (1986), 736–746; Math. Notes, 39:5 (1986), 404–409

Citation in format AMSBIB
\Bibitem{Sko86}
\by A.~N.~Skorobogatov
\paper Birational invariants of rational surfaces
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 5
\pages 736--746
\mathnet{http://mi.mathnet.ru/mz5102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850810}
\zmath{https://zbmath.org/?q=an:0615.14005}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 5
\pages 404--409
\crossref{https://doi.org/10.1007/BF01156681}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F578200012}


Linking options:
  • http://mi.mathnet.ru/eng/mz5102
  • http://mi.mathnet.ru/eng/mz/v39/i5/p736

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019